Bounded damped oscillatory solutions of Fisher equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (17): 170507     doi:10.7498/aps.61.170507
GENERAL Current Issue| Archive| Adv Search  |   
Bounded damped oscillatory solutions of Fisher equation
Li Xiang-Zheng
College of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471003, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn